Cube factorizations of complete graphs

Adams, P, Bryant, D and Maenhaut, B (2004) Cube factorizations of complete graphs. Journal of Combinatorial Designs, 12 5: 381-388. doi:10.1002/jcd.20015

Author Adams, P
Bryant, D
Maenhaut, B
Title Cube factorizations of complete graphs
Journal name Journal of Combinatorial Designs   Check publisher's open access policy
ISSN 1063-8539
Publication date 2004-01-01
Year available 2004
Sub-type Article (original research)
DOI 10.1002/jcd.20015
Open Access Status
Volume 12
Issue 5
Start page 381
End page 388
Total pages 8
Editor C. Colbourn
Place of publication United States of America
Publisher John Wiley & Sons, Inc
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Abstract A cube factorization of the complete graph on n vertices, K-n, is a 3-factorization of & in which the components of each factor are cubes. We show that there exists a cube factorization of & if and only if n equivalent to 16 (mod 24), thus providing a new family of uniform 3 -factorizations as well as a partial solution to an open problem posed by Kotzig in 1979. (C) 2004 Wiley Periodicals, Inc.
Keyword Mathematics
Cube Decomposition
Uniform 3-factorization
Generalized Cubes
Q-Index Code C1
Institutional Status UQ

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 8 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 12:58:34 EST